Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: zoloft withdrawal symptoms

Posted by wendie on September 29, 2003, at 17:50:15

In reply to Re: zoloft withdrawal symptoms wendie, posted by lucasj on September 28, 2003, at 19:43:20

> Hey Windie, today is 9/28/2033. How are you feeling now?
>
> I am trying to decide if I want to try coming off Zoloft after several years.
>
> John

I'm fine,but I'm also taking 50 mg of zoloft every night and 150 mg of Wellbutrin every morning. Come hell or high water, I am going to get off zoloftby the end of the year and then start on the Wellbutrin and then I am never going to take any of this stuff again. I am taking the "taper off very very gradually" approach, timing things so I will have the week after Christmas to go through the worst of the withdrawal which seems to start about two weeks after you stop all together. All I can say is that if you go off, be prepared to feel bad. And if you can, get somebody to encourage and support you through it. My weeklong bout with withdrawal was so awful that I couldn't keep it up, and i am not a person who gives up easily!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:wendie thread:5582
URL: http://www.dr-bob.org/babble/20030928/msgs/264299.html